null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Genexa

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 Mg, 50 Countâ…50 Count (Pack Of 1)

OKAY
Product Code: ESU-BIG-HEALTHCAREPRODUCTS-31DEC40476
UPC: 7452235772482
Package Quantity: 3 Ounces
Country Of Origin: Usa
₹4,758.00

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 Mg, 50 Countâ…50 Count (Pack Of 1)

₹4,758.00
 
Bullet Points : 1 > Active Ingredient: Genexa Extra Strength Pain And Fever Reliefâ’S Active Ingredient Is Acetaminophen, 500 Mg, Which Compares To The Active Ingredient Of Extra Strength Tylenol Caplets 2 >Genexa Extra Strength Acetaminophen Pain & Fever Reliefâ’S Active Ingredient Acetaminophen Caplets, 500 Mg, Temporarily Reduces Fever And Temporarily Relieves Minor Aches And Pains Due To Headache, Toothache, Minor Pains Of Arthritis, Backache, The Common Cold, And Premenstrual And Menstrual Cramps 3 >Use: These Temporary Pain Relief Caplets Are Formulated For Use By Adults As Well As Children 12 Years And Over 4 >Made Without: All Genexa Products Are Free Of Artificial Preservatives, Artificial Dyes, Parabens, And Common Allergens 5 >Physician-Formulated: Genexa Products Are Created And Formulated By Our Chief Formulating Officer Description : Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 Mg, 50 Countâ…50 Count (Pack Of 1)
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments